# SDR SWIA202163218

- Difficulty date: October 11, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL ATTACHING HARDWARE ON THE RH AILERON HINGE BOLT STOP BRACKETS ARE CORRODED & REQUIRE REPLACEMENT.    (C CHECK RO 12-19-21)   REPLACED 14EA BOLTS AND WASHERS ON R/H AILERON HINGE BOLT BRACKETS REF CRJ 700 AMM 20-21-00-910-801-A01, AND 20-51-00-400-807-A01. MACT2256X DUE 31-MAR-22.
